# SDR ABXA9700720

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055512
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING INBOARD SPOILER DELAMINATED, (AD 92-22-08).  REPLACED RIGHT INBOARD SPOILER PANEL IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-61-01.
